# SDR DALA2014122206675

- Difficulty date: December 19, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD/ OTBD RIBS, FWD BORES, STA XOS 429 AT LT SLAT PANEL NR 4. AREAS WERE REWORKED AND MEASURED INBD HOLE 0.9375" OTBD HOLE 0.9375" THEREFORE LIMITS IAW SRM 57-02, PAR 9 C, 1, BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02, PAR 9C (2) 51-10-3 PAR 21, 51-30-10 PAR 7/8.
